# SDR 2006FA0000309

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- Aircraft: N696MS
- Make and model: Cessna 172S
- Aircraft serial: 172S10079
- Aircraft time: 91 hours
- Engine: Lyc IO360L2A
- Engine time: 91 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Part number: 63B23440
- Part serial: 0A45437
- Condition: Corroded
- Location: Engine
- Part time: 91 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FAILED TO START & RUN. NO FUEL FLOW INDICATED ON G-1000. TROUBLSHOOT FUEL SYS & FOUND FUEL NOT PASSING THROUGH FLOW DIVIDER. SENT UNIT FOR REPAIR. AT THAT TIME AIRCRAFT HAD 41.0 HRS SINCE NEW. SECOND TIME AT 91.0 HRS.SINCE NEW, HAD THE SAME PROBLEM AS INDICATED AS ABOVE.  BOTH TIMES FOUND THE VALVE STEM STUCK INSIDE THE BORE. APPEARS TO BE A RUST/BROWN COLORED CONTAMINATION AND SLIGHT SCORING. FLOWED FUEL INTO TEST JAR AND NO PARTICLES WAS NOTED ON AIRCRAFT FUEL SYSTEM. APPEARS TO BE CORROSION INSIDE BORE. B&S AIRCRAFT POLISHED VALVE STEM AND BORE, OPS. CK. OK.
